• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



spots and greasy hair???

S: 15st4.5lb C: 11st7lb Loss: 3st11.5lb(24.94%)
#1
Hi

I joined slimming world in January(EE) and have lost 3 stone so far so absolutly delighted with only another 9lb to go. However I have noticed in the last couple of months that I seem to be having more breakouts on my face, spots on my back and also my hair is getting greasier in that I have to wash it more often( sorry if too much info this early in the morning) so now I am thinking that maybe my diet changing is affect this??? Now dont get me wrong I have never been so healthy in my life with all the fruit and veg I am eating and so little processed food but maybe I am eating too much citrus type of foods, oranges, pineapple, grapefruit and I have lemon in hot water in the mornings?? Its just that I am in mid 30s so too old for spots and it is taking the edge of my excitement for my lovely new shape, anyone else have similiar problems?? Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

jaylou

Gold Member
#2
Has anything else changed apart from SW? For example, contraception? Just that some pills/mirena coil can cause spots.
Well done on your fab losses so far :)
 

Circes

Strutting her stuff
S: 17st12lb C: 10st7lb BMI: 22.3 Loss: 7st5lb(41.2%)
#3
i think its unlikely to be related to your diet particularly as it is a recent development. It is quite common to get spots again in your 30s and 40s due to changes in the hormonal levels. If you are concerned I would pay a visit to your doctor
 
S: 15st4.5lb C: 11st7lb Loss: 3st11.5lb(24.94%)
#4
Thanks yes I came off the pill at Christmas as well but Im thinking that it should be well out of my system at this stage:sigh: or do you think maybe it would take 4-5 months after coming off it for the pimples to take revenge.
 

Safia

Gold Member
S: 17st13.5lb C: 17st8lb G: 9st0lb BMI: 45 Loss: 0st5.5lb(2.19%)
#6
It may well be the pill. When i was younger i was prescribed dianette to control my acne even though it didnt work for me it works for a lot of women. I think hormones are a lot more controlled when your on the pill and now that its out of your system maybe its causing the spots and greasy hair which is exactly what i used to have x I still have greasy hair unfortunately but my spots disappeared after doc prescribed me this roll on medicine for my face which i think contained antibiotics so maybe you can go to the doc and they can prescribe you something for the spots if they are very bad x
 

kerry2285

Silver Member
S: 18st11.5lb C: 18st11.5lb G: 12st12lb BMI: 43.8 Loss: 0st0lb(0%)
#7
When I had a break from the pill my doctor said that as a rule they say for every year your on the pill it will take a month to fully come out of your system. I had been on the pill for 9 years so it took 9 months to fully come out my system.

I don't know how true this is but it came from my doctor.

I'm 26 and still get bad spots on my face and back. My auntie is in her 50's and still gets spots. I think its one of those things that can come out at any age unfortunately :(

Try going to see your doctors x
 

bevhunter1986

Silver Member
S: 12st4.6lb C: 11st1.6lb G: 10st4lb BMI: 24 Loss: 1st3lb(9.85%)
#8
When I had a break from the pill my doctor said that as a rule they say for every year your on the pill it will take a month to fully come out of your system. I had been on the pill for 9 years so it took 9 months to fully come out my system.

I don't know how true this is but it came from my doctor.

I'm 26 and still get bad spots on my face and back. My auntie is in her 50's and still gets spots. I think its one of those things that can come out at any age unfortunately :(

Try going to see your doctors x
My doc said it takes approximately a year for me as I've been on it for nearly 11 years, so Kerry2285 think you're theory is probably spot on!

I suffered really bad acne without the pill and other things which is why they made me go on it.

I did however try a really good chinese herbal liquid which you can use on your face and stuff, and also tabs. They were amazing in 5 days it had nearly gone!! Ive never suffered that bad since although i have the odd time where i have to blitz the 5 days stint again xx
 

Funky_Munky

Put the kettle on
S: 10st12lb C: 10st12lb BMI: 27.8 Loss: 0st0lb(0%)
#9
I would deffo say its coming off the pill. It can take a long time for your body to readjust on it. As most women who have been on it since their late teens our bodies have also changed so much since that time, no wonder they get so confused!! It can also lead to problems that werent as bad previously like spots moods etc. If its not something that improves with a change in cleanser and shampoo try speaking to your doctor.
 


Thread starter Similar threads Forum Replies Date
Exante - Total Solution 100% 12
Exante - Off Topic 6
Exante - Total Solution 100% 15
Dukan Diet 1
Slimming World Off Topic 4

Similar threads



Top